# SDR SWIA20230928

- Difficulty date: September 28, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SUPPPORT FITTING ON RBL9 FS461 IS CRACKED    (C-CHECK RO 11/21/2023)   REMOVED AND INSTALLED NEW FLOOR BEAM SUPPORT OUTBOARD FITTING ON RBL9 AT FS461 REF CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 WITH DRAWINGS 601R31118 REV L AND 600-31146 REV L FOR FASTENER TYPE AND SIZE.. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
